# SDR AALA202204051999

- Difficulty date: March 17, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737
- Aircraft serial: 31091
- Aircraft time: 36,222 hours, 14,824 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND STABILIZER RIB CRACKED AT STABILIZER STATION 120.30 AT THE 3RD STIFFENER BACK FROM THE FRONT SPAR. REPAIRED RIB PER SRM 55-10-01-2R-4.
